research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
HOMOTOPY PERTURBATION METHOD FOR SOLVING SPECIAL TYPES OF NONLINEAR FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS

Author: Ahlam J. Khaleel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 2 Pages: 219-224
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

Nonlinear phenomena play crucial rule in applied mathematics. Explicit solutions to thenonlinear equations are of fundamental importance. Various methods for obtaining explicitsolutions to nonlinear equations have been proposed.In this work, the homotopy perturbation method is employed for solving the initial valueproblems of special types of nonlinear first order Fredholm integro-differential equations with someillustrative examples. The final results of these examples obtained by means of the homotopyperturbation method where compared with the results obtained from the exact solutions show thatthis method gave effective results.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2010 (1)